# SDR SWAA2021040241403

- Difficulty date: January 13, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA UNDER FLOOR PANEL 221BF AT STA # 300 LBL-55 INNER WEB WITH A CRACK. DOT # 208-61 / DAMAGED INNER CHORD AT L1 DOOR ON FWD WET AREA IT WAS REPLACED ON N.R W197743
